| Model Number |
ZOP30S11 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Information (3190)
| Date of Event |
06/08/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Patient identifier unknown / not provided.Age and date of birth unknown / not provided.A summary investigation has been completed for lack of primary stability events that do not allege a deficiency with the implant and identified that the reported event is likely due to biological factors which have an adverse effect on implant stability or is related to surgical technique and insertion torque.Due to a wide range of external (non-design/ non-manufacturing related), identifying a definitive root cause is generally not possible.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.
Event or Problem Description
It was reported by clinician that 2.3mm to 11.5 and placed implant in site #25 with puros dbm putty with chips.Implant still spun with finger pressure and was removed in same procedure.The patient will need to return for new implant placement.No further injury was reported.Patient has a history of bruxism.